Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Piecewise linear groups and transformation groups


Author: Herman Gluck
Journal: Trans. Amer. Math. Soc. 149 (1970), 585-593
MSC: Primary 57.01
DOI: https://doi.org/10.1090/S0002-9947-1970-0261609-7
MathSciNet review: 0261609
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.01

Retrieve articles in all journals with MSC: 57.01


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0261609-7
Article copyright: © Copyright 1970 American Mathematical Society